MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. OPT SLEEVE 12X100 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. OPT SLEEVE 12X100 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number 2CB12LT
Medical Device Problem Codes Material Separation (1562); Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.A manufacturing record evaluation was performed for the finished device lot number and no non-conformances were identified.As the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.Additional information: a photo was received for review.The review is still in progress and has not yet been completed.Once the review has been completed, this additional information will be submitted in a supplemental medwatch.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a sleeve gastrectomy surgery, the trocar leaked.When checked, it could be seen that it was loose and separated into two parts.Surgery was delayed by twenty minutes however no fragments were generated, the procedure was successfully completed, and there was no patient consequence.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/13/2021.H2: additional information received: a photo was received for review.Upon visual inspection of one photo, the following was observed: the photo shows the universal seal disassembled in two pieces on the hands of user.Based on the photo, the event described is confirmed, however no conclusion or root cause could be determined.Hands on device analysis may have provided the additional evidence necessary to confirm the root cause of the reported event, however, as the device was not returned, an analysis investigation could not be performed.A conclusion could not be reached as to what may have caused or contributed to the event.

Brand Name
OPT SLEEVE 12X100 STABILITY
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key10532727
Report Number3005075853-2020-04675
Device Sequence Number2902606
Product Code GCJ
UDI-Device Identifier10705036014263
UDI-Public10705036014263
Combination Product (Y/N)N
PMA/510(K) Number
K122512
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2020
Device Model Number2CB12LT
Device Catalogue Number2CB12LT
Device Lot NumberU4070L
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/24/2020
Supplement Date Received by Manufacturer12/21/2020
Initial Report FDA Received Date09/14/2020
Supplement Report FDA Received Date01/13/2021
Patient Sequence Number1